MathSciNet Relay Station
MathSciNet bibliographic data
MR426085 (54 #14031) 60B10 (42A44 60F05)
Berkes, I. An almost sure invariance principle for lacunary trigonometric series. Acta Math. Acad. Sci. Hungar. 26 (1975), 209–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement